# SDR 01FDEA00625

- Difficulty date: July 30, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- Aircraft time: 5,224 hours, 39,522 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 69163394
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND SUPPORT FITTING FOR NOSE LANDING GEAR DOOR ACTUATOR RODS CORRODED. R&R FITTING PER SRM 51-30-2.
